Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 253, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 1, 2019, 3:09 PM EDT for Laurens County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2019, 3:09 PM EDT (19:09 UTC)
- Expired
- Aug 1, 2019, 3:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 3:50 PM EDT | TSTM WND DMG | 3 Sse Dexter, GA | ROOF BLOWN OFF OF MOBILE HOME IN THE DEXTER AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1341 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
417
WUUS52 KFFC 011909
SVRFFC
GAC175-011945-
/O.NEW.KFFC.SV.W.0253.190801T1909Z-190801T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
309 PM EDT Thu Aug 1 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Laurens County in central Georgia...
* Until 345 PM EDT.
* At 308 PM EDT, a severe thunderstorm was located near Dexter, or 13
miles southwest of Dublin, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dublin, East Dublin, Dexter, Dudley, Rentz and Harlow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3251 8319 3253 8319 3263 8290 3237 8282
3235 8310
TIME...MOT...LOC 1908Z 254DEG 9KT 3245 8311
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 1:56 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Aug 1, 1:56 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 156 PM EDT Thu Aug 1 2019 .UPDATE... Updated for the 18Z Aviation Discussion. && .PREV DISCUSSION... /Issued 1058 AM EDT Thu Aug 1 2019/ UPDATE... With steadily increasing deep moisture over the forecast area, the coverage of showers and thunderstorms is once again expected to increase relative to the previous few days. Likely PoPs across far north Georgia and high-end chance PoPs across central Georgia are anticipated by mid-afternoon. High precipitable water coupled with slow storm motion will contribute to the potential for some isolated flash flooding concerns where heavy rain persists for a prolonged amount of time. A few storms this afternoon and evening could also be strong to severe and produce gusty winds and frequent lightning in addition to the heavy rain. The forecast remains on track through the morning, with only minor adjustments made based on the latest guidance. King PREV DISCUSSION... /Issued 744 AM EDT Thu Aug 1 2019/ UPDATE... Updated for aviation. Also removed mention of fog in most areas as vis imagery shows little coverage to fog. Rest of fcst looks good. SNELSON PREV DISCUSSION... /Issued 432 AM EDT Thu Aug 1 2019/ SHORT TERM /Today through Friday/... Pattern not expected to change much next 48 hours, still stuck in the middle of two large upper ridges with plenty of moisture. Another slight increase in coverage of convection this afternoon/ evening compared to last few days. PoPs in likely category over north GA but decent coverage expected over middle GA as well. Same story for Friday afternoon/evening but with likely PoPs over the entire area. As seen last two days, a few storms this afternoon/evening will approach or briefly reach severe criteria with damaging winds and frequent lightning. PW values also a bit higher today, approaching 80th percentile for this time of year, around 1.8-2.0 inches. This high PW and weak mean winds will increase risk of flash flooding today and Friday, though gridded FFG quite high, esp over middle GA due to overall dry soil conditions from lack of rainfall last few weeks. SNELSON LONG TERM /Friday Night through Wednesday/... A broad upper level southeast trough will continue to dominate the weather for GA. Also...a weak and diffuse boundary will linger over the state. This combined with increasing tropical moisture will support mainly chance pops through the long term. The pattern will be mostly diurnal but showers and thunderstorms could last well into the evening hours. A weak tropical disturbance over Cuba and the Bahamas should slowly approach FL by Friday and then turn gradually northeast over the weekend. The upper trough eventually drifts a bit east toward the Atlantic Coast by mid week...putting our area in a more west to northwest flow aloft. However...still a chance for showers and thunderstorms. 41 && .AVIATION... 18Z Update... Mainly VFR conditions are expected across the forecast area through the rest of the day, with the exception of some possible MVFR vsby restrictions where TSRA occurs. Scattered SHRA/TSRA has begun to develop across the area and will increase in coverage across north Georgia through the afternoon. TEMPO group for TSRA has been maintained for all sites for 20-24Z when coverage is expected to be the greatest, with VCSH remaining until after 03Z as precipitation is expected to be slow to diminish. Nearly S winds at 4-8 kts to begin the TAF period are expected to shift to E at 3-6 kts by 00Z and remain so through Friday morning. BKN low MVFR cloud deck is expected to build in early tomorrow morning around 11-12Z, along with some 4-5 SM vsby restrictions at CSG/MCN/AHN. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 94 69 86 68 / 70 60 60 50 Atlanta 92 71 85 69 / 60 60 60 50 Blairsville 83 63 79 62 / 70 60 60 50 Cartersville 91 69 86 69 / 60 60 60 40 Columbus 96 72 89 70 / 50 50 50 40 Gainesville 90 69 84 68 / 60 60 60 50 Macon 96 70 88 69 / 50 50 70 50 Rome 92 69 87 69 / 60 50 50 30 Peachtree City 92 69 85 69 / 60 60 60 40 Vidalia 97 72 89 70 / 40 30 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Reaves AVIATION...King
Hazardous weather outlook, Aug 1, 2:47 PM EDT, 22 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 247 PM EDT Thu Aug 1 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 247 PM EDT Thu Aug 1 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected across north and central Georgia this afternoon and evening. A few storms may become strong to severe with gusty winds, heavy rain, and frequent lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered to numerous showers and thunderstorms are expected each day. The chance for widespread severe weather is low...but a few storms could become strong to severe with gusty winds, heavy rain, and frequent cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 1, 2:17 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
217 PM EDT Thu Aug 1 2019
GAZ085-086-097-011845-
Emanuel GA-Johnson GA-Laurens GA-
217 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...JOHNSON AND
NORTHEASTERN LAURENS COUNTIES UNTIL 245 PM EDT...
At 216 PM EDT...a strong thunderstorm was over Scott, or 11 miles
south of Wrightsville...moving northwest at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Wrightsville, Adrian, Lovett, Spann, Donovan, Meeks, Brewton and
Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3259 8251 3250 8261 3251 8265 3250 8265
3249 8264 3246 8266 3263 8294 3278 8277
3277 8277 3280 8268
TIME...MOT...LOC 1816Z 134DEG 14KT 3258 8265
WIND...40MPHSpecial weather statement, Aug 1, 2:33 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
233 PM EDT Thu Aug 1 2019
GAZ053-054-067-011900-
Fayette GA-Coweta GA-Meriwether GA-
233 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...
SOUTHEASTERN COWETA AND NORTHEASTERN MERIWETHER COUNTIES UNTIL 300 PM
EDT...
At 233 PM EDT...a strong thunderstorm was over Haralson, or 15 miles
southeast of Newnan...moving north at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Newnan, Peachtree City, Senoia, Brooks, Sharpsburg, Turin, Haralson,
Alvaton, Starrs Mill and Thomas Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3341 8470 3340 8445 3326 8448 3326 8450
3325 8450 3325 8451 3323 8450 3322 8450
3315 8451 3317 8470
TIME...MOT...LOC 1833Z 189DEG 12KT 3323 8459
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 1, 2:34 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
234 PM EDT Thu Aug 1 2019
GAZ111-112-011900-
Wheeler GA-Montgomery GA-
234 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHEELER AND
MONTGOMERY COUNTIES UNTIL 300 PM EDT...
At 234 PM EDT...a strong thunderstorm was near Alston, or near Mount
Vernon. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Mount Vernon, Glenwood, Uvalda, Ailey, Higgston, Alston and Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3202 8270 3227 8268 3220 8244 3202 8248
TIME...MOT...LOC 1834Z 096DEG 2KT 3212 8253
WIND...40MPHSpecial weather statement, Aug 1, 2:47 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Thu Aug 1 2019
GAZ013-021-011915-
Cherokee GA-Pickens GA-
247 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND
SOUTHERN PICKENS COUNTIES UNTIL 315 PM EDT...
At 247 PM EDT...a strong thunderstorm was over Talmadge, or 9 miles
west of Jasper...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Canton, Jasper, Nelson, Waleska, Talking Rock, Salacoa Valley,
Blaine, Talmadge, Tate and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3447 8432 3422 8446 3433 8466 3435 8465
3435 8464 3436 8465 3444 8466 3446 8465
3447 8465 3453 8462
TIME...MOT...LOC 1847Z 294DEG 9KT 3442 8459
WIND...40MPHSpecial weather statement, Aug 1, 2:54 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
254 PM EDT Thu Aug 1 2019
GAZ031-011930-
Paulding GA-
254 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR PAULDING COUNTY UNTIL 330 PM
EDT...
At 254 PM EDT...a strong thunderstorm was over Dallas. This storm was
nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dallas, Hiram, Braswell, Yorkville, New Hope and New Georgia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3395 8498 3399 8496 3400 8481 3396 8474
3395 8474 3395 8473 3383 8474 3380 8495
3382 8502 3395 8505
TIME...MOT...LOC 1854Z 070DEG 4KT 3390 8486
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 1, 2:54 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
254 PM EDT Thu Aug 1 2019
GAZ067-069-079-011930-
Upson GA-Meriwether GA-Talbot GA-
254 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UPSON...SOUTHEASTERN
MERIWETHER AND NORTHERN TALBOT COUNTIES UNTIL 330 PM EDT...
At 254 PM EDT...a strong thunderstorm was near Sprewell Bluff State
Park, or 12 miles west of Thomaston...moving northeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Thomaston, Manchester, Woodbury, Woodland, Sunset Village, Lincoln
Park, Atwater, Sprewell Bluff State Park, Crest, Pleasant Hill,
Sunnyside, Hannahs Mill and Raleigh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3304 8454 3303 8453 3301 8454 3300 8453
3299 8453 3297 8452 3297 8451 3299 8449
3299 8437 3289 8427 3276 8453 3290 8467
TIME...MOT...LOC 1854Z 228DEG 10KT 3288 8454
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:26 PM EDT | Special Weather Statement | FFC | Forsyth | 34 min |
| Jul 31, 9:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jul 31, 9:49 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jul 31, 9:56 PM EDT | Special Weather Statement | FFC | Hancock | 34 min |
| Jul 31, 10:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 31, 10:43 PM EDT | Special Weather Statement | FFC | Hall | 32 min |
| Aug 1, 12:25 PM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Aug 1, 12:49 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 26 min |
| Aug 1, 12:55 PM EDT | Special Weather Statement | FFC | Fannin | 20 min |
| Aug 1, 1:14 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Aug 1, 1:16 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Aug 1, 1:21 PM EDT | Special Weather Statement | FFC | Pike | 24 min |
| Aug 1, 1:26 PM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| Aug 1, 1:46 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Aug 1, 1:55 PM EDT | Special Weather Statement | FFC | Oglethorpe | 35 min |
| Aug 1, 2:04 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 1, 2:11 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Aug 1, 2:14 PM EDT | Special Weather Statement | FFC | Fannin | 46 min |
| Aug 1, 2:17 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Aug 1, 2:33 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Aug 1, 2:34 PM EDT | Special Weather Statement | FFC | Montgomery | 26 min |
| Aug 1, 2:47 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 28 min |
| Aug 1, 2:54 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 1, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 20 min |
| Aug 1, 3:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Aug 1, 3:23 PM EDT | Special Weather Statement | FFC | Haralson | 37 min |
| Aug 1, 3:32 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Aug 1, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 29 min |
| Aug 1, 3:55 PM EDT | Special Weather Statement | FFC | Butts | 35 min |
| Aug 1, 3:56 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Aug 1, 3:57 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Aug 1, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 23 min |
| Aug 1, 4:26 PM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| Aug 1, 4:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Aug 1, 4:28 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Aug 1, 4:30 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Aug 1, 4:31 PM EDT | Special Weather Statement | FFC | Jasper | 29 min |
| Aug 1, 4:37 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Aug 1, 4:38 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Aug 1, 4:41 PM EDT | Special Weather Statement | FFC | Dade | 34 min |
| Aug 1, 4:44 PM EDT | Special Weather Statement | FFC | Bibb | 31 min |
| Aug 1, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 36 min |
| Aug 1, 5:03 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Aug 1, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 34 min |
| Aug 1, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 24 min |
| Aug 1, 5:34 PM EDT | Special Weather Statement | FFC | Gordon | 26 min |
| Aug 1, 5:37 PM EDT | Special Weather Statement | FFC | Chattooga | 23 min |
| Aug 1, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Walker | 33 min |
| Aug 1, 5:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Aug 1, 5:50 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 40 min |
| Aug 1, 5:51 PM EDT | Special Weather Statement | FFC | Murray | 24 min |
| Aug 1, 5:54 PM EDT | Special Weather Statement | FFC | Peach | 51 min |
| Aug 1, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 24 min |
| Aug 1, 6:23 PM EDT | Special Weather Statement | FFC | Whitfield | 37 min |
| Aug 1, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 32 min |
| Aug 1, 6:31 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 29 min |
| Aug 1, 6:51 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Aug 1, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Talbot | 50 min |
| Aug 1, 7:07 PM EDT | Special Weather Statement | FFC | Banks | 23 min |
| Aug 1, 7:24 PM EDT | Special Weather Statement | FFC | Banks | 36 min |
| Aug 1, 7:48 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Aug 1, 7:50 PM EDT | Special Weather Statement | FFC | Talbot | 25 min |
| Aug 1, 7:52 PM EDT | Special Weather Statement | FFC | Hall, Jackson | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.